Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Correction to: ``A note on completely metrizable spaces'' [Proc. Amer. Math. Soc. 96 (1986), no. 3, 513-522; MR0822451 (87f:54045)]


Author: E. Michael
Journal: Proc. Amer. Math. Soc. 100 (1987), 204
MSC: Primary 54E50; Secondary 54C10
Original Article: Proc. Amer. Math. Soc. 96 (1986), 513-522.
MathSciNet review: 883430
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E50, 54C10

Retrieve articles in all journals with MSC: 54E50, 54C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0883430-7
PII: S 0002-9939(1987)0883430-7
Article copyright: © Copyright 1987 American Mathematical Society